# SDR CALA2019120902167

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 48,171 hours, 4,371 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ALL POTABLE WATER PRESSURE AFTER TAKEOFF. CREW FOUND FAULT LIGHT ON AFT ATTENDANT PANEL FOR COMPRESSOR, CREW SELECTED OVERRIDE BUT NO HELP. ITEM HAS PREVIOUS HISTORY ITEM PLACED ON MEL 3810AN WATER SYSTEM DEFERRED PER THE MEL DDP COMPLIED WITH ACFT OK TO CONTINUE T/S PER FIM 38-10-00-810-814  FOUND VENT VALVE BAD PER STEP C4B2A2. VALVE P/N AV23B3146 M&E 25-3811-9-0009 MX PLACED SYSTEM ON MEL, A/C FERRY FLT TO IAH FOR REPAIR.
